alexa Toxic reactions to the combination of monoamine oxidase inhibitors and tryptophan.
Healthcare

Healthcare

Health Care : Current Reviews

Author(s): Pope HG Jr, Jonas JM, Hudson JI, Kafka MP

Abstract Share this page

Abstract The combination of monoamine oxidase inhibitors and tryptophan--a recognized antidepressant regimen--has been reported to cause behavioral or neurologic toxicity. The authors present eight cases of delirious syndromes apparently attributable to this combination of agents. This article was published in Am J Psychiatry and referenced in Health Care : Current Reviews

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords